Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On singularly perturbed Filippov systems

Full text
Cardin, Pedro T. [1] ; Da Silva, Paulo R. [2] ; Teixeira, Marco A. [3]
Total Authors: 3
[1] UNESP Univ Estadual Paulista, Fac Engn Ilha Solteira, Dept Matemat, BR-15385000 Sao Paulo - Brazil
[2] UNESP Univ Estadual Paulista, Inst Biociencias Letras & Ciencias Exactas, Dept Matemat, BR-15385000 Sao Paulo - Brazil
[3] IMECC UNICAMP, BR-13081970 Campinas, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: EUROPEAN JOURNAL OF APPLIED MATHEMATICS; v. 24, n. 6, p. 835-856, DEC 2013.
Web of Science Citations: 2

In this paper, we study singularly perturbed Filippov systems. More specifically, our main question is to know how the dynamics of Filippov systems is affected by singular perturbations. We extend the Fenichel theory developed in Fenichel (J. Differ. Equ., 1979, Vol. 31, pp. 53-98) to these systems. In addition, the study of non-smooth constrained systems is considered. (AU)

FAPESP's process: 10/18624-2 - On Singularly Perturbed Filippov Systems
Grantee:Pedro Toniol Cardin
Support Opportunities: Scholarships in Brazil - Post-Doctoral